×

zbMATH — the first resource for mathematics

On partial recursive functions with recursive graph. (Russian) Zbl 0541.03020
Algebraic systems, Interuniv. Collect. Sci. Works, Ivanovo 1981, 174-175 (1981).
[For the entire collection see Zbl 0513.00006.]
Two classes of partial recursive functions are presented, each giving a trivial answer to the main question stated in a paper by V. A. Dushskij [Mat. Zametki 5, 261-267 (1969; Zbl 0184.018)].
Reviewer: A.Mal’tsev
MSC:
03D20 Recursive functions and relations, subrecursive hierarchies